Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Groups generated by two operators of the same prime order such that the conjugates of one under the powers of the other are commutative


Author: G. A. Miller
Journal: Bull. Amer. Math. Soc. 23 (1917), 283-287
DOI: https://doi.org/10.1090/S0002-9904-1917-02937-0
MathSciNet review: 1559936
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1917-02937-0